×

Finite element solution of diffusion problems with irregular data. (English) Zbl 0512.65082


MSC:

65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bartels, F.: Rotationssymmetrische Strömungen im Spalt konzentrischer Kugeln, Dissertation, TH Aachen 1978
[2] Brenner, P., Crouzeix, M., Thomée, V.: Single step methods for inhomogeneous linear differential equations in Banach space, preprint 1981
[3] Bramble, J.H., Schatz, A.H., Thomée, V., Wahlbin, L.B.: Some convergence estimates for Galerkin type approximations for parabolic equations. SIAM J. Numer. Anal.14, 218-241 (1977) · Zbl 0364.65084
[4] Ehle, B.L.: High orderA-stable methods for the numerical solution of systems of differential equations. BIT8, 276-278 (1968) · Zbl 0176.14604
[5] Grigorieff, R.D.: Numerik Gewöhnlicher Differentialgleichungen. Stuttgart: B.G. Teubner 1972 · Zbl 0249.65051
[6] Heywood, J.G., Rannacher, R.: Finite element approximation of the nonstationary Navier-Stokes problem; Part I: Regularity of solutions and second-order error estimates for spatial discretization. SIAM J. Numer. Anal.19, 275-311 (1982) Part II: Stability of solutions and error estimates uniform in time, preprint 1982; Part III: Smoothing property and higher order error estimates for spatial discretization, preprint 1982; Part IV: Convergence estimates for time discretization, in preparation · Zbl 0487.76035
[7] Lindberg, B.: On smoothing and extrapolation for the trapezoidal rule. BIT11, 29-52 (1971) · Zbl 0221.65134
[8] Luskin, M., Rannacher, R.: On the smoothing property of the Galerkin method for parabolic equations. SIAM J. Numer. Anal.19, 93-113 (1982) · Zbl 0483.65064
[9] Luskin, M., Rannacher, R.: On the smoothing property of the Crank-Nicolson scheme, Applicable Anal.14, 117-135 (1982) · Zbl 0492.65053
[10] Nassif, N.R., Descloux, J.: Stability study for time-dependent linear parabolic equations and its application to Hermitian methods. Topics in Numerical Analysis III (L. Miller (ed), pp. 239-315. New York-San Francisco-London: Academic Press 1977 · Zbl 0434.65073
[11] Rannacher, R.: Discretization of the heat equation with singular initial data. Z. Angew. Math. Mech.62, T346-T348 (1982) · Zbl 0506.76061
[12] Sammon, P.: Fully discrete approximation methods for parabolic problems with nonsmooth initial data, preprint 1981 · Zbl 0523.65069
[13] Sammon, P.: Convergence estimates for semidiscrete parabolic equation approximations. SIAM J. Numer. Anal.19, 68-92 (1982) · Zbl 0497.65056
[14] Zlamal, M.: Finite element methods for parabolic equations, Math. Comput.28, 393-404 (1974) · Zbl 0296.65054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.